MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 4; HIP STEM CEMENTED

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 4; HIP STEM CEMENTED
Model Number 01.18.154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Post-op control x-ray revealed a femoral bone fracture.At 5 days after the primary, the surgeon revised stem, head and liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023 lot 2007191: 59 items manufactured and released on (b)(6) 2020.Expiration date: 2025-10-23.No anomalies found related to the problem.To date, 51 items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department.Revision 5 days after the primary tha due to femoral fracture revealed from a post-op control x-ray.From the poor quality image received, the fracture seems to be of high energy type but the report does not mention any traumatic event.The surgeon revised stem, head and liner and the surgery was completed successfully.Femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 4
Common Device Name
HIP STEM CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16544240
Report Number3005180920-2023-00142
Device Sequence Number17760255
Product Code LZO
UDI-Device Identifier07630030804298
UDI-Public07630030804298
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Model Number01.18.154
Device Catalogue Number01.18.154
Device Lot Number2007191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite